Cookies?
Library Header Image
LSE Research Online LSE Library Services

Spanning embeddings of arrangeable graphs with sublinear bandwidth

Böttcher, Julia ORCID: 0000-0002-4104-3635, Taraz, Anusch and Würfl, Andreas (2015) Spanning embeddings of arrangeable graphs with sublinear bandwidth. Random Structures & Algorithms, 48 (2). pp. 270-289. ISSN 1042-9832

[img]
Preview
PDF - Accepted Version
Download (419kB) | Preview

Identification Number: 10.1002/rsa.20593

Abstract

The Bandwidth Theorem of Böttcher, et al. [Mathematische Annalen 343 (2009), 175–205] gives minimum degree conditions for the containment of spanning graphs H with small bandwidth and bounded maximum degree. We generalise this result to a-arrangeable graphs H with inline image, where n is the number of vertices of H. Our result implies that sufficiently large n-vertex graphs G with minimum degree at least inline image contain almost all planar graphs on n vertices as subgraphs. Using techniques developed by Allen, et al. [Combinatorica 33 (2013), 125–160] we can also apply our methods to show that almost all planar graphs H have Ramsey number at most inline image. We obtain corresponding results for graphs embeddable on different orientable surfaces

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1002/(IS...
Additional Information: © 2015 Wiley Periodicals, Inc.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 26 Jan 2016 14:15
Last Modified: 16 Mar 2022 12:12
URI: http://eprints.lse.ac.uk/id/eprint/65152

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics